Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Allergy type rash, red bumps, itching, on Mirapex, Requip, had Dayquil bronchitis, taken Ibuprofen. Side effect?

I have been taking Mirapex ).5 mg and Requip 1 mg qhs for several years (RLS). I now have an "allergy type rash", red raised bumps and itching. Chances it bee these meds. Also had bronchitis lately--Dayquil and have taken Ibuprofen for at least 2 years due to OA. (have stopped both these yesterday) Could these be causing the rash. Thank-you Linda Peterson
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Internal Medicine Specialist 's  Response
Hi,
Thanks for using Healthcaremagic,
You are taking many drugs and developed allergy type rash, it is good that you stopped the drugs.

Potentially any drug can cause rash but Ibuprofen or cough cold medicine(Dayquil) is more likely to be cause?
In fact it may not be any drug it could be something in diet or even a insect bite.

If your rash is not troublesome then taking anti allergy medicine will relive itching and rash like Benadryl.

If the rash is severe it is better to visit ER where they can examine and give injectable drugs to get prompt relief. In severe cases even short course of corticosteroids is required.
Hope this helps.
Take care.
Good Luck.
Dr.Akhilesh Dubey M.D.

Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor